×

Existence of global solutions for a weakly coupled system of semilinear viscoelastic damped \(\sigma\)-evolution equations. (English) Zbl 1441.35159

Summary: We prove the global (in time) existence of small data solutions from energy spaces based on \(L^q\) spaces, \(q \in (1,\infty)\), to the Cauchy problem for a weakly coupled system of semilinear viscoelastic damped \(\sigma \)-evolution equations, where we consider nonlinearity terms with powers \(p_1, p_2 > 1\) and any \(\sigma_1, \sigma_2 \geq 1\) in the comparison between two single equations. To do this, by mixing additional \(L^m\) regularity for the data on the basis of \(L^q-L^q\) estimates, with \(q \in (1,\infty)\) and \(m \in [1,q)\), we apply \((L^m \cap L^q)-L^q\) estimates for solutions to the corresponding linear Cauchy problems to treat semilinear problems. In addition, two different strategies allowing no loss of decay and some loss of decay combined with the flexible choice of admissible parameters \(\sigma_1, \sigma_2, m\) and \(q\) bring some benefits to relax the restrictions on the admissible exponents \(p_1, p_2\).

MSC:

35L56 Initial value problems for higher-order hyperbolic systems
35L30 Initial value problems for higher-order hyperbolic equations
35L71 Second-order semilinear hyperbolic equations
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] M. D’Abbicco, “A note on a weakly coupled system of structurally damped waves”, Discrete Contin. Dyn. Syst. Dynamical systems, differential equations and applications. 10th AIMS Conference. Suppl. (2015), 320-329.
[2] M. D’Abbicco and M. Reissig, “Semilinear structural damped waves”, Math. Methods Appl. Sci. 37:11 (2014), 1570-1592. · Zbl 1295.35324
[3] T. A. Dao, “Global existence of solutions for weakly coupled systems of semi-linear structurally damped \(\sigma \)-evolution models with different power nonlinearities”, preprint, 2018. To appear in Appl. Anal.
[4] T. A. Dao and M. Reissig, “An application of \(L^1\) estimates for oscillating integrals to parabolic like semi-linear structurally damped \(\sigma \)-evolution models”, J. Math. Anal. Appl. 476:2 (2019), 426-463. · Zbl 07053219
[5] T. A. Dao and M. Reissig, “\(L^1\) estimates for oscillating integrals and their applications to semi-linear models with \(\sigma \)-evolution like structural damping”, Discrete Contin. Dyn. Syst. 39:9 (2019), 5431-5463. · Zbl 1418.35274
[6] M. R. Ebert and M. Reissig, Methods for partial differential equations: qualitative properties of solutions, phase space analysis, semilinear models, Birkhäuser, 2018. · Zbl 06811166
[7] H. Hajaiej, L. Molinet, T. Ozawa, and B. Wang, “Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized boson equations”, pp. 159-175 in Harmonic analysis and nonlinear partial differential equations, edited by T. Ozawa and M. Sugimoto, RIMS Kôkyûroku Bessatsu B26, Res. Inst. Math. Sci. (RIMS), Kyoto, 2011. · Zbl 1270.42026
[8] R. Ikehata, “Asymptotic profiles for wave equations with strong damping”, J. Differential Equations 257:6 (2014), 2159-2177. · Zbl 1297.35039
[9] R. Ikehata, G. Todorova, and B. Yordanov, “Wave equations with strong damping in Hilbert spaces”, J. Differential Equations 254:8 (2013), 3352-3368. · Zbl 1272.35157
[10] A. Mohammed Djaouti and M. Reissig, “Weakly coupled systems of semilinear effectively damped waves with time-dependent coefficient, different power nonlinearities and different regularity of the data”, Nonlinear Anal. 175 (2018), 28-55. · Zbl 1397.35149
[11] T. Narazaki, “Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations”, Discrete Contin. Dyn. Syst. suppl. (2009), 592-601. · Zbl 1191.35171
[12] K. Nishihara and Y. Wakasugi, “Critical exponent for the Cauchy problem to the weakly coupled damped wave system”, Nonlinear Anal. 108 (2014), 249-259. · Zbl 1297.35133
[13] F. Pizzichillo, Linear and non-linear damped wave equations, master’s thesis, Università degli Studi di Bari, Italy, 2014, https://www.ceremade.dauphine.fr/ pizzichillo/Master_Fabio_Pizzichillo.pdf.
[14] G. Ponce, “Global existence of small solutions to a class of nonlinear evolution equations”, Nonlinear Anal. 9:5 (1985), 399-418. · Zbl 0576.35023
[15] Y. Shibata, “On the rate of decay of solutions to linear viscoelastic equation”, Math. Methods Appl. Sci. 23:3 (2000), 203-226. · Zbl 0947.35020
[16] F. Sun and M. Wang, “Existence and nonexistence of global solutions for a nonlinear hyperbolic system with damping”, Nonlinear Anal. 66:12 (2007), 2889-2910. · Zbl 1129.35046
[17] G. · Zbl 0414.35046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.